MAUDE Adverse Event Report: Institut Straumann AG BLT ?4.1mm RC, SLA? 14mm, TiZr, Loxim; Endosseous Dental Implant

Institut Straumann AG BLT ?4.1mm RC, SLA? 14mm, TiZr, Loxim; Endosseous Dental Implant
Catalog Number 021.5514
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); Fibrosis (3167)
Date of Event 07/24/2026
Type of Reportable Event Serious Injury

Brand Name
BLT ?4.1mm RC, SLA? 14mm, TiZr, Loxim
Common Device Name
Endosseous Dental Implant
Manufacturer (Section D)
Institut Straumann AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key50824342
Report Number0001222315-2026-002882
Device Sequence Number16130669
Product Code DZE
UDI-Device Identifier07630031707154
UDI-Public07630031707154
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/18/2026
Report Date (Section F) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number021.5514
Device Lot NumberNENC8
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/25/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/18/2026
Device Age14 MO
Event Location Other
Date Report to Manufacturer08/25/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale